# SDR 08FDEA00970

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724351200200
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL NR 672 CB UPPER SKIN IS CHAFED.  REPAIRED IAW SRM 51-77-10 & BONDED IT IAW SRM 51-77-12. REFINISHED AREA IAW SRM 51-75-10.
